Rodríguez Bernal, Aníbal and Vidal López, Alejandro and Robinson, James C. (2007) Pullback attractors and extremal complete trajectories for non-autonomous reaction-diffusion problems. Journal of Differential Equations, 238 (2). 289-337 . ISSN 0022-0396
Official URL: http://www.sciencedirect.com/science/journal/00220396
We analyse the dynamics of the non-autonomous nonlinear reaction–diffusion equation ut −_u = f (t,x,u), subject to appropriate boundary conditions, proving the existence of two bounding complete trajectories, one maximal and one minimal. Our main assumption is that the nonlinear term satisfies a bound of the form f (t,x,u)u _ C(t, x)|u|2 + D(t, x)|u|, where the linear evolution operator associated with _ + C(t, x) is exponentially stable. As an important step in our argument we give a detailed analysis of the exponential stability properties of the evolution operator for the non-autonomous linear problem ut − _u = C(t, x)u between different Lp spaces.
|Uncontrolled Keywords:||Pullback attractors; Extremal complete trajectories; Reaction-diffusion equation; Evolution operator; Exponentially stable; Non-autonomous logistic equation|
|Subjects:||Sciences > Mathematics > Differential equations|
|Deposited On:||27 May 2011 08:31|
|Last Modified:||06 Feb 2014 09:32|
Repository Staff Only: item control page